# SDR ASMF201612008

- Difficulty date: November 6, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-800
- Aircraft serial: 37753
- Aircraft time: 19,650 hours, 9,605 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Distorted
- Location: Rt Engine
- Part time: 29,470 hours, 11,302 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED IN THE RIGHT ENGINE DISTORTION AT FAN BLADE LEADING EDGE POSITION 2. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING DISTORTION AT FAN BLADE LEADING EDGE POSITION 2 IN THE RIGHT ENGINE WITH 2.0” OF RADIAL DISPLACEMENT, 1.0” DEPTH AND 3.1” TO BLADE TIP. INSPECTION PERSONNEL PERFORMED FLUORESCENT PENETRANT INSPECTION IAW AMM 72-21-07 AND AMM 70-40-01, DETECTING DISTORTION WITHIN LIMITS OF OPERATION, ALL CORRECT.
